I have several dentals implants since 2010. Now I developed a neurodental aches. I consulted several dentists with no explanation about it.My internist doctor recomended gabapetine but Idid not taken yet. Comments appreciated
Gabapentin is prescribed for "nerve" pain. I had post-traumatic pain in my arms.
Starting in August of 2010, I took gabapentin, daily, for well over a year and I did not like it. 2012, I tried twice to get off it and got no help from my doctors; one tried to get me to increase the dosage.
I fell asleep on the phone. I fell asleep driving. I fell asleep during face to face conversations. I fell asleep and fell out of chairs. With the motor still running, I'd fall asleep halfway out of my car after closing the garage door; I'd wake up several minutes later in a dark garage with the car motor still on.
I still felt the pain just as much and often but I felt "separated" from it. I gained a lot of weight and my blood glucose remains elevated. I retained fluids.
I complained of having symptoms of pancreatis and gastric reflux and my doctors ignored this too. Lowering dosages, I got leg muscle cramps.
I went through severe muscle spasms and it took months but, eventually I got myself off of gabapentin.
I would not take gabapentin again.
One last thing, I have a lot of allergies; I was prescribed different leukotriene medications for allergy management. Each time I tried an anti-leukotriene group allergy med I developed severe dental pain (I thought I was suddenly developing multiple cavities but none were found). Eventually, I made the association to taking my allergy meds. I have not had any reoccurring dental pains like that since stopping "that category" of anti-allergy medication.
Have you associated your new dental pain to anything new that occurred for you arround the same time?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2009 • 1 answer
Posted 12 Jan 2016 • 0 answers
Posted 25 Mar 2016 • 1 answer
Posted 30 Apr 2017 • 0 answers
Posted 22 Jun 2017 • 0 answers